A Berry-Esséen theorem for serial rank statistics
Marc Hallin and
Khalid Rifi
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Keywords: Berry-esséen bounds; Serial rank statistics; Time series (search for similar items in EconPapers)
Date: 1997
Note: SCOPUS: ar.j
References: Add references at CitEc
Citations:
Published in: Annals of the Institute of Statistical Mathematics (1997) v.49 n° 4,p.777-799
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: A Berry-Esséen Theorem for Serial Rank Statistics (1997) 
Working Paper: A Berry-Ess\'een Theorem for Serial Rank Statistics (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/127969
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/127969
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().